# SDR USAA2012082900009

- Difficulty date: August 28, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 48,777 hours, 20,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3D RED LIGHT INOPERATIVE.  MAINTENANCE CLEANED RECEPTICLE, OPERATION NORMAL.
